Israel Journal of Mathematics

, Volume 49, Issue 1–3, pp 15–25

Martin’s Conjecture forω-stable theories

  • Elisabeth Bouscaren
Article

DOI: 10.1007/BF02760643

Cite this article as:
Bouscaren, E. Israel J. Math. (1984) 49: 15. doi:10.1007/BF02760643

Abstract

InA proof of Vaught’s Conjecture for ω-stable theories, S. Shelah, L. Harrington and M. Makkai show thatω-stable theories satisfy Vaught’s Conjecture. By using their results and pushing the analysis one step further, we show thatω-stable theories also satisfy Martin’s Conjecture.

Copyright information

© Hebrew University 1984

Authors and Affiliations

  • Elisabeth Bouscaren
    • 1
  1. 1.U.E.R. de MathématiquesUniversité Paris VIIParis Cedex 05France

Personalised recommendations